# SDR SWIA200210605

- Difficulty date: January 23, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 6,031 hours, 8,709 cycles
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Part serial: 437
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 5,085 hours, 6,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB THROUGH 16,000 FEET, ALT WARNING LIGHT CAME ON.  QRH ACCOMPLISHED.  MANUAL MODE WOULD NOT HOLD ALT LOW OR AUTO MODE.  REMOVED AND REPLACED PRESSURIZATION AUTO CONTROLLER.  OPS CHECKS GOOD.  S/N ON 478,  S/N OFF 437.
